Access Restriction

Author Bellmore, Mandell ♦ Hong, Saman
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1974
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract It is shown that the multisalesmen problem can be solved by solving the standard traveling salesman problem on an expanded graph. The expanded graph has $\textit{m}$ — 1 more nodes than the original graph where $\textit{m}$ is the number of salesmen available at the base.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1974-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 21
Issue Number 3
Page Count 5
Starting Page 500
Ending Page 504

Open content in new tab

   Open content in new tab
Source: ACM Digital Library